Infinite families of elliptic curves over Dihedral quartic number fields

Daeyeol Jeon, Chang Heon Kim, Yoonjin Lee

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We find infinite families of elliptic curves over quartic number fields with torsion group Z/NZ with N = 20, 24. We prove that for each elliptic curve Et in the constructed families, the Galois group Gal(L/Q) is isomorphic to the Dihedral group D4 of order 8 for the Galois closure L of K over Q, where K is the defining field of (Et, Qt) and Qt is a point of Et of order N. We also notice that the plane model for the modular curve X1(24) found in Jeon et al. (2011) [1] is in the optimal form, which was the missing case in Sutherland's work (Sutherland, 2012 [12]).

Original languageEnglish
Pages (from-to)115-122
Number of pages8
JournalJournal of Number Theory
Issue number1
StatePublished - Jan 2013


  • Dihedral quartic number field
  • Elliptic curve
  • Modular curve
  • Torsion


Dive into the research topics of 'Infinite families of elliptic curves over Dihedral quartic number fields'. Together they form a unique fingerprint.

Cite this